MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 32MM F; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 32MM F; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Unequal Limb Length (4534)
Date of Event 07/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 30.32.07 protasul-s-30-head 32 l 3005596.G2: foreign: new zealand.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the patient underwent an initial right total hip arthroplasty.Subsequently, the patient had begun to have recurrent dislocations and most recently required reduction of these at the hospital.Posterior instability and limb length discrepancy were noted.The patient was revised to a constrained liner and new femoral head component three years post implantation with any known complications.No further details are available currently.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records/radiographs were reviewed by a health care professional and findings are as follows.Clinic visit: (patient has had 4 posterior dislocations since initial replacement, recently requiring reduction at the hospital) (a few millimeters of shortening on the r side is present on exam but patient ambulates well) (xrays confirmed posterior dislocations, component position looks good, offset has slightly increased, length is slightly reduced) (recommend constrained liner to increase stability and increase leg length) (diagnosis: posterior instability of r total hip replacement).A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
G7 NEUTRAL E1 LINER 32MM F
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17440137
Report Number0001825034-2023-01790
Device Sequence Number2531544
Product Code PBI
UDI-Device Identifier00880304526365
UDI-Public(01)00880304526365(17)241219(10)6707836
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/19/2024
Device Model NumberN/A
Device Catalogue Number010000850
Device Lot Number6707836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age89 YR
Patient SexFemale
Patient Weight61 KG